# SDR CALA2025101610184

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5196U1
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE OF PASSENGER CABIN BETWEEN 1320 TO 1340,  CROSSBEAM WEB WITH CRACK.  REMOVED AND REPLACED FLOOR SUPORT ANGLE FROM STA 1320-1340 BL0  IAW SRM 51-40-02.
